# SDR DL76G050765

- Difficulty date: December 5, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 40,010 hours, 7,771 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650930
- Part serial: 97012852
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IR - RT CDU WENT BLANK EN ROUTE RESET WITH CB NO FIX.  CDU LEFT NO FIX.  CDU RT SELECT ON F/O SIDE GOT V TRACK FLAG.  FOUND RT CDU COOLING SCREEN CLOGGED CAUSING O/HEAT.  REPLACED RT FMS CDU PER MM.  CKS OK.
